Alert archive / Arizona / Wind Advisories in 2013
Wind Advisory 5, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 29, 2013, 2:46 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 30, 2013, 11:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2013, 2:46 PM MST (21:46 UTC)
- In effect from
- Apr 30, 2013, 11:00 AM MST
- Expired
- Apr 30, 2013, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3186 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
515 WWUS75 KFGZ 292146 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 246 PM MST MON APR 29 2013 AZZ004>007-009>012-015-039-040-300600- /O.NEW.KFGZ.WI.Y.0005.130430T1800Z-130501T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...FLAGSTAFF...DILKON 246 PM MST MON APR 29 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * TIMING...WINDS WILL STRENGTHEN LATE TUESDAY MORNING BECOMING STRONG AND GUSTY THROUGH EARLY TUESDAY EVENING. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING ANY LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
5 follow-up statements
955 WWUS75 KFGZ 300556 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1056 PM MST MON APR 29 2013 AZZ004>007-009>012-015-039-040-301400- /O.CON.KFGZ.WI.Y.0005.130430T1800Z-130501T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...FLAGSTAFF...DILKON 1056 PM MST MON APR 29 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... * TIMING...WINDS WILL STRENGTHEN LATE TUESDAY MORNING BECOMING STRONG AND GUSTY THROUGH EARLY TUESDAY EVENING. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING ANY LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
409 WWUS75 KFGZ 300939 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 239 AM MST TUE APR 30 2013 AZZ013-301800- /O.EXA.KFGZ.WI.Y.0005.130430T1800Z-130501T0300Z/ LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE 239 AM MST TUE APR 30 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * TIMING...WINDS WILL STRENGTHEN LATE THIS MORNING BECOMING STRONG AND GUSTY THROUGH EARLY EVENING. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING ANY LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004>007-009>012-015-039-040-301800- /O.CON.KFGZ.WI.Y.0005.130430T1800Z-130501T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...FLAGSTAFF...DILKON 239 AM MST TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... * TIMING...WINDS WILL STRENGTHEN LATE THIS MORNING BECOMING STRONG AND GUSTY THROUGH EARLY EVENING. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING ANY LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
952 WWUS75 KFGZ 301720 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1020 AM MST TUE APR 30 2013 AZZ004>007-009>013-015-039-040-010300- /O.CON.KFGZ.WI.Y.0005.130430T1800Z-130501T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...FLAGSTAFF...DILKON 1020 AM MST TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...WINDS WILL STRENGTHEN FROM LATE MORNING THROUGH THE AFTERNOON...BECOMING STRONG AND GUSTY THROUGH EARLY EVENING. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING ANY LOOSE OUTDOOR OBJECTS. AREAS OF BLOWING DUST MAY BRING LOW VISIBILITY TO PORTIONS OF THE LITTLE COLORADO RIVER VALLEY AND CHINLE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
124 WWUS75 KFGZ 302122 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 222 PM MST TUE APR 30 2013 AZZ010-012-013-040-010300- /O.NEW.KFGZ.DU.Y.0001.130430T2122Z-130501T0300Z/ /O.CON.KFGZ.WI.Y.0005.000000T0000Z-130501T0300Z/ CHINLE VALLEY-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINSLOW...HOLBROOK... SNOWFLAKE...DILKON 222 PM MST TUE APR 30 2013 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST. * TIMING...STRONG WINDS AND AREAS OF BLOWING DUST WILL CONTINUE THROUGH EARLY EVENING. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH. * VISIBILITY...AREAS OF BLOWING DUST WILL BRING VISIBILITY AS LOW AS 1/2 MILE. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING ANY LOOSE OUTDOOR OBJECTS. AREAS OF BLOWING DUST WILL ALSO CAUSE TRAVEL DIFFICULTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ AZZ004>007-009-011-015-039-010300- /O.CON.KFGZ.WI.Y.0005.000000T0000Z-130501T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- BLACK MESA AREA- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...WINDOW ROCK...GANADO...FLAGSTAFF 222 PM MST TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...STRONG AND GUSTY WINDS WILL CONTINUE THROUGH EARLY EVENING. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING ANY LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
823 WWUS75 KFGZ 010314 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 814 PM MST TUE APR 30 2013 AZZ010-012-013-040-010415- /O.EXP.KFGZ.DU.Y.0001.000000T0000Z-130501T0300Z/ /O.EXP.KFGZ.WI.Y.0005.000000T0000Z-130501T0300Z/ CHINLE VALLEY-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINSLOW...HOLBROOK... SNOWFLAKE...DILKON 814 PM MST TUE APR 30 2013 ...BLOWING DUST ADVISORY HAS EXPIRED... ...WIND ADVISORY HAS EXPIRED... THE WINDS HAVE DECREASED ACROSS NORTHERN ARIZONA THIS EVENING. THE WIND ADVISORY AND BLOWING DUST ADVISORY HAVE BEEN ALLOWED TO EXPIRE. SOME PEAK WIND GUSTS THIS AFTERNOON INCLUDE: WINSLOW AIRPORT 47 MPH AND KYKOTSMOVI VILLAGE 44 MPH. AREAS OF BLOWING DUST WERE ALSO REPORTED THIS AFTERNOON IN THE LITTLE COLORADO RIVER AND CHINLE VALLEYS REDUCING VISIBILITY TO AS LOW AS 1/2 MILE. $$ AZZ004>007-009-011-015-039-010415- /O.EXP.KFGZ.WI.Y.0005.000000T0000Z-130501T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- BLACK MESA AREA- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...WINDOW ROCK...GANADO...FLAGSTAFF 814 PM MST TUE APR 30 2013 ...WIND ADVISORY HAS EXPIRED... THE WINDS HAVE DECREASED ACROSS NORTHERN ARIZONA THIS EVENING. THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. SOME PEAK WIND GUSTS THIS AFTERNOON INCLUDE: WINDOW ROCK AIRPORT 40 MPH...JOHNS AIRPORT 38 MPH...DONEY PARK 56 MPH...FLAGSTAFF AIRPORT 47 MPH...GRAND CANYON AIRPORT 47 MPH...PAGE AIRPORT 37 MPH...SHOW LOW AIRPORT 43 MPH... PRESCOTT AIRPORT 43 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 29, 9:05 AM MST, 5 hours 41 minutes earlier.
Area forecast discussion, Apr 29, 9:05 AM MST, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 905 AM MST MON APR 29 2013 .SYNOPSIS...NORTHWEST FLOW ALOFT WILL CONTINUE TO BRING WARM TEMPERATURES AND DRY WEATHER TO NORTHERN ARIZONA TODAY AND TUESDAY. A DRY COLD FRONT WILL MOVE ACROSS ARIZONA TUESDAY NIGHT AND WEDNESDAY RESULTING IN COOLER TEMPERATURES FOR THE LATTER HALF OF THE WEEK...AS WELL AS STRONGER WINDS AHEAD OF THE FRONT ON TUESDAY. && .DISCUSSION...MILD NORTHWEST FLOW ALOFT CONTINUES OVER NORTHERN AZ TODAY WITH VERY SEASONABLY WARM TEMPERATURES. HIGHS TODAY WILL RUN AT LEAST 10 DEGREES ABOVE NORMALS. A TROUGH WILL MOVE ACROSS THE WESTERN STATES ON TUESDAY AND PUSH A STRONG COLD FRONT SOUTHWARD ACROSS NORTHERN AZ LATE TUESDAY AND WEDNESDAY. AHEAD OF THE FRONT...WINDS WILL INCREASE BECOMING STRONG AND GUSTY TUESDAY AFTERNOON. THE COMBINATION OF STRONG WINDS AND VERY LOW RELATIVE HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. SEE FIRE WEATHER DISCUSSION BELOW. TEMPS WILL BE MUCH COOLER ON WEDNESDAY AND THURSDAY BEHIND THE FRONT BUT WILL ACTUALLY BE VERY CLOSE TO SEASONAL AVERAGES. WINDS WILL BECOME NORTHERLY AND GUSTY...ESPECIALLY ALONG AND SOUTH OF THE MOGOLLON RIM ON WEDNESDAY AND THURSDAY. NORTHWEST FLOW WILL REDEVELOP ACROSS THE REGION WITH NEAR SEASONABLE TEMPS AND DRY WEATHER THROUGH THE EARLY PART OF THE WEEKEND. LONG RANGE MODELS SUGGEST SHOWERS ARE POSSIBLE EARLY NEXT WEEK. && .AVIATION... FOR THE 18Z PACKAGE...HIGH PRESSURE WILL PRODUCE VFR CONDITIONS OVER THE NEXT 24 HOURS. SFC WINDS THROUGH SUNSET SW-W 10-15 KT GUSTS TO 25 KT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER... LIGHT WEST-NORTHWESTERLY FLOW ALOFT WILL REMAIN OVER NORTHERN ARIZONA TODAY. EXPECT VERY WARM WEATHER WITH LOW AFTERNOON RELATIVE HUMIDITY VALUES AND HAINES INDICES OF 6 ACROSS MUCH OF THE AREA. ON TUESDAY...A DRY COLD FRONT WILL APPROACH ARIZONA AND BRING INCREASING SOUTHWEST WINDS WITH CRITICAL FIRE WEATHER CONDITIONS DEVELOPING. AS A RESULT...A RED FLAG WARNING HAS BEEN ISSUED FOR TUESDAY ACROSS MUCH OF NORTHERN ARIZONA. WEDNESDAY THROUGH FRIDAY...THE DRY COLD FRONT SHOULD MOVE ACROSS NORTHEAST ARIZONA ON WEDNESDAY...WITH DAYTIME TEMPERATURES COOLING SEVERAL DEGREES AND BREEZY NORTH-NORTHEAST WINDS DEVELOPING. LIGHT WINDS AND WARMER TEMPERATURES WILL RETURN ON FRIDAY UNDER NORTHWEST FLOW. && .FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FROM 11 AM TO 8 PM MST TUESDAY FOR AZZ104>117-138>140. && PUBLIC.........MCS/DB AVIATION.......DL FIRE WEATHER...DL FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 29, 8:50 AM MST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 850 AM MST MON APR 29 2013 AZZ004>018-037>040-300700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 850 AM MST MON APR 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY...A DRY COLD FRONT WILL APPROACH ARIZONA. INCREASING SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS IN EFFECT FOR MUCH OF NORTHERN ARIZONA FROM 11 AM TO 8 PM TUESDAY.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 2:20 AM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo, Yavapai | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.